# SDR CA080821003

- Difficulty date: July 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,057 hours
- Engine: Ge CF348E5A1
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900005832PR
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRAKE ASSY BREAKING UP.
